# SDR SWAA2022082947405

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N8758L
- Make and model: Boeing 737-8
- Aircraft serial: 67211
- Aircraft time: 843 hours, 448 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLASHLIGHT INOP. / [01] PERFORMED FLIGHT DECK FLASH LIGHT CHECK PER AMM 25-64-00. OPS CK GOOD
